Loss of taste is found among people who take Amlodipine Besylate, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Lunesta, and have Insomnia . We study 18,889 people who have side effects while taking Amlodipine besylate from FDA and social media. Among them, 85 have Loss of taste. Find out below who they are, when they have Loss of taste and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Amlodipine besylate has active ingredients of amlodipine besylate. It is often used in high blood pressure. (latest outcomes from Amlodipine besylate 19,664 users)
Loss of taste has been reported by people with breathing difficulty, fever, hair loss, disease progression, post-traumatic stress disorder (latest reports from 27,724 Loss of taste patients).
On Aug, 24, 2016
18,889 people reported to have side effects when taking Amlodipine Besylate.
Among them, 85 people (0.45%) have Loss Of Taste
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Had cataract surgery in April. Have used a number of eye drops including Combigan. Finally Googled to see if eye drops might be the cause. Have been to ENT, Oral Specialist, and Neurologist. Have even had brain MRI. No one ever suggested eye drops. Will be discussing this with my Opthalmologist ...
I have just been prescribed Amlodipine Besylate for high blood pressure.I am also taking Turmeric which I find extremely helpful.Would Tumeric interact with the efficacy of this drug?.i am 80 years old.
I have been a diabetic type 2 for almost 12 years. As time goes by I suffered a heart attack and a stroke therefore all the medications listed. Recently, I noticed an pain in the leg accompamied by extreme muscle stiffness on the feet
I have started on atrovastatin about one month. in the last three weeks, I have had a metalic taste in my mouth. I cannot enjoy even the foods I like. I am eating much less and am worried about autoimmune system.
Hello, I am taking this medication now for about 6 months, I seem to always have a sore mouth, tongue, and the inside of my lips. I have small white pimples that pop out on the tip of my tongue and are very painful. At other times the whole inside of mouth is burning. I have tried ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.